# SDR I5EA2016051300001

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 49,115 hours, 32,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE EMERGENCY LIGHT BULB INOPERATIVE.  REPLACED THE BULB AND PERFORMED OPS CHECK GOOD 33-51-02, PARA C.
